Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An asymptotic solution of a nonhomogeneous linear system of differential equations


Author: Thomas G. Hallam
Journal: Proc. Amer. Math. Soc. 29 (1971), 529-534
MSC: Primary 34.50
MathSciNet review: 0277828
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A complete asymptotic series expansion is found for the solutions of a nonhomogeneous linear system of differential equations whose coefficient matrix and forcing term are in $ {L^1}[{t_0},\infty )$. Related results, which require that the coefficients satisfy certain conditional integrability conditions, are shown to be reducible by a transformation to the $ {L^1}$ case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1971-0277828-6
PII: S 0002-9939(1971)0277828-6
Keywords: Asymptotic series expansion, linear asymptotic equilibrium
Article copyright: © Copyright 1971 American Mathematical Society